Date of this Version
SIAM Journal on Discrete Mathematics
The sum of squares of the edge lengths of the tour provided by the spacefilling curve heuristic applied to a random sample of n points from the unit square is proved to be asymptotically equal to a periodic function of the logarithm of the sample size.
spacefilling curves, traveling salesman problem (TSP), minimal spanning tree, combinatorial optimization, order statistics, sums of squares
Gao, J., & Steele, J. M. (1994). Sums of Squares of Edge Lengths and Spacefilling Curve Heuristics for the Traveling Salesman Problem. SIAM Journal on Discrete Mathematics, 7 (2), 314-324. http://dx.doi.org/10.1137/S0895480192240652
Date Posted: 27 November 2017
This document has been peer reviewed.